# SDR A6WA200940213

- Difficulty date: April 13, 2009
- Submitted: May 8, 2009
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 19,180 hours, 17,002 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Damaged
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AT 11,000 FT SMOKE IN COCKPIT AFTER ADJUSTING F/O FLOODLIGHT, FOLLOWED 1AC AND QRH SMOKE SUBSIDED, DECLARED EMERGENCY, LANDED, FOUND CBP4C1 POPPED.  INSPECTED AND FOUND F/O FLOODLIGHT DAMAGED, INSPECTED AREA, NO FURTHER DAMAGE TO SURROUNDING AREA REF 198190/2 FOR MEL.  REMOVED AND REPLACED F/O FLOODLIGHT AND PERFORMED OPS CHECK IAW AMM 33-11-00.  CHECKS GOOD REMOVED FROM PLACARD AND MEL.  (K)
